promotion image of download ymail app
Promoted

Do I get my original period still?

I stoped taking my birth control 2 wks before my period. I got my cycle a couple days later after stoping the BC. Am I still suppose to get my original period?

11 Answers

Relevance
  • 1 decade ago
    Favorite Answer

    Your original period is long over. It's in a sewer somewhere far away.

    • Commenter avatarLogin to reply the answers
  • 1 decade ago

    I'm not sure what you mean by origional period but your period will not come the way it did on birth control. When taking birth control the bleedinig isn't really a period, it's a withdrawl bleed from the hormones in the birth control. If your cycles were regular before going on birth control then they will soon become regular again. It usually takes about 3 months for women's cycles to get back to normal after stopping the pill.

    • Commenter avatarLogin to reply the answers
  • 1 decade ago

    No, the hormones in the pill have messed with your cycle some. When you are on the pill, you have a period regulated by the hormone levels in your body, and not your pituitary gland. When you get off the pill, your body takes back over the task and it will probably vary from the time of the month you usually had it before, depending on when you quit.

    • Commenter avatarLogin to reply the answers
  • 1 decade ago

    I know when I stop by BC I got a short small cycle a couple days later and then another one at the original time. It is not necessarily heavier but you still get it.

    • Commenter avatarLogin to reply the answers
  • How do you think about the answers? You can sign in to vote the answer.
  • 1 decade ago

    It may take you a while to start having a regular menstrual cycle. When I've gone off BC, I wouldn't have a period for a couple of months.

    • Commenter avatarLogin to reply the answers
  • 1 decade ago

    no. the b/c prevents you from having a period, the sugar pills at the end of your period are just a break from the ingrediants in the b/c. and that lack of chemical is what lets your period start. so when you stop taking the pills your body will start a period.

    • Commenter avatarLogin to reply the answers
  • 1 decade ago

    Its been a long time since I've taken bc, but I think you WILL still get your normal period on the day it is supposed to come.

    • Commenter avatarLogin to reply the answers
  • 1 decade ago

    your system is going to be out of whack, you will not get your regular period because your body has to reconfigure itself... It may take a month or two to go back to a regular cycle.

    • Commenter avatarLogin to reply the answers
  • 1 decade ago

    no.when u stop taking the pill ur period will come few days after, then every 21 to 28 days, after your period.

    • Commenter avatarLogin to reply the answers
  • Anonymous
    1 decade ago

    You might. It takes a while for your body to develop it's own patterns again.

    • Commenter avatarLogin to reply the answers
Still have questions? Get your answers by asking now.